# SDR CALA2025112111376

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N17597
- Make and model: Boeing 737-9
- Aircraft serial: 67742
- Aircraft time: 2,253 hours, 762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT FWD GALLEY SVC DOOR SLIDE NEED TO BE REPACKED. FA QUESTIONED R1 DOOR  LATCH BRACKET ASSEMBLY.    NO ISSUES WITH GIRT MATERIAL AND LATCH BRACKET ASSEMBLY IAW AMM 25-66-01-601-804.
